• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

pain/swelling after injection please help

GBscaredshitless85

Greenlighter
Joined
Jun 16, 2015
Messages
2
I shot some dope in a vein on top of my foot. I don't know why I've never used this site before. Well.. now I'm in some moderate pain and my foot has swollen noticeably. Needless to say I'm really scared and freaked out. There I'd no discoloration, redness, or burning. Just pain. As if I sprained it, but obviously I didn't. I'm very worried if anyone can help I will greatly appreciate it...
 

PriestTheyCalledHim

Bluelighter
Joined
Oct 7, 2005
Messages
11,147
Moving to other drugs.

If you are scared and worried go to the hospital/ER and see a medical professional. Good luck, and stay safe.
 
Last edited:

svacheme3

Bluelighter
Joined
Sep 19, 2007
Messages
695
Location
NYC
It's a common complication. If it gets warm and larger, becomes dark, then you might want to seek medical attention if no one experienced can help you (in person). Foot is usually a bad place since with socks and shoes it's a warm, moist environment for bacteria, especially if you didn't clean it well enough beforehand.
But for mild pain without warmth, redness, burning, etc.. just keep an eye on it.
 
Top